# SDR ASAA2013071295575

- Difficulty date: July 12, 2013
- Submitted: July 16, 2013
- Operation: Air carrier
- Aircraft: N535AS
- Make and model: Boeing 737890
- Aircraft serial: 35200
- Aircraft time: 9,744 hours, 2,847 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Control Valve
- Part number: 32895625
- Part serial: 5532
- Condition: Malfunctioned
- Location: Nr 2 Engine
- Part time: 49,009 hours, 21,023 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LEVELING FL390 RT BLEED TRIP OFF LIGHT ILLUMINATED BLEED RESET WITH TRIP RESET IAW QRH. CRUISE LT PRESS 39 PSI, RT PRESS 31 PSI, RT BLEED TRIP OFF LIGHT ILLUMINATED SECOND TIME DURING TOP OF DESCENT 90 N2 80 N1.  BLEED RESET WITH TRIP RESET.  NO WING OR ENGINE ANTI ICE USED DURING FLIGHT.  ACFT GROUNDED.  ACCOMPLISHED NR 2 ENG BLEED AIR SYS HEALTH CHECK REF T/C NG-36WC-00001.  FOUND NR 2 ENG PRECOOLER CONTROL VALVE OPENING PRESSURE TOO LOW.   R & R NR 2 ENG PRECOOLER CONTROL VALVE REF MM 36-12-02-400-801. ACCOMPLISHED ENG BLEED AIR CROSSOVER OPS TEST REF MM 36-11-00-710-801.  OPS NORMAL.
